# SDR AALA201903199026

- Difficulty date: February 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT AFT DOOR CUT OUT LOWER SILL AT FRAME 66,  STRINGER 23L.  REPLACED THE LOWER DOOR SILL IAW SRM 51-72-11.
